MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Catalog Number 826820
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the cerelink icp monitor (826820) "was on an iv pole and a bag of solution dripped into the power strip that it was plugged into and an electrical situation happened where sparks were coming out".Staff plugged in a new cable, and believed the device worked fine but would like device evaluated to ensure it is working to specification.No patient injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h11.Corrected field: h6 (impact code 1).Additional information: b5.B5: it was subsequently reported that the device was not in use on a patient at the time of the event; thus, there was no patient impact or delay in procedure.
 
Event or Problem Description
See h11.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The cerelink icp monitor (b)(6) was returned for evaluation.Based on the device history record (dhr) review conducted, there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the power supply was found to be burned out as a result of the spillage.The following repairs were made: disassembled console and inspected, reassembled console upon inspection and completed preventive maintenance (pm) checks and tests.All pm checks and tests passed with no issue.The burned out power supply was replaced.The complaint could be verified through failure analysis.Root cause - the complaint was confirmed in the complaint investigation.Solution dripped into the power strip, sparking occurred.Per risk documentation, potential root causes include personnel unaware of proper use of the device.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22895085
Report Number3014334038-2025-00118
Device Sequence Number5916230
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/27/2025
10/07/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/24/2025
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown